Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 11, Issue 10

Issues

Volume 13 (2015)

Abstract Korovkin-type theorems in modular spaces and applications

Carlo Bardaro / Antonio Boccuto / Xenofon Dimitriou / Ilaria Mantellini
Published Online: 2013-07-20 | DOI: https://doi.org/10.2478/s11533-013-0288-7

Abstract

We prove some versions of abstract Korovkin-type theorems in modular function spaces, with respect to filter convergence for linear positive operators, by considering several kinds of test functions. We give some results with respect to an axiomatic convergence, including almost convergence. An extension to non positive operators is also studied. Finally, we give some examples and applications to moment and bivariate Kantorovich-type operators, showing that our results are proper extensions of the corresponding classical ones.

MSC: 40A35; 41A35; 46E30

Keywords: Modular space; Linear operator; Korovkin theorem; Filter convergence; Almost convergence

  • [1] Agratini O., On statistical approximation in spaces of continuous functions, Positivity, 2009, 13(4), 735–743 http://dx.doi.org/10.1007/s11117-008-3002-4Web of ScienceCrossrefGoogle Scholar

  • [2] Agratini O., Statistical convergence of a non-positive approximation process, Chaos Solitons Fractals, 2011, 44(11), 977–981 http://dx.doi.org/10.1016/j.chaos.2011.08.003CrossrefWeb of ScienceGoogle Scholar

  • [3] Altomare F., Korovkin-type theorems and approximation by positive linear operators, Surv. Approx. Theory, 2010, 5, 92–164 Google Scholar

  • [4] Altomare F., Campiti M., Korovkin-type Approximation Theory and its Applications, de Gruyter Stud. Math., 17, Walter de Gruyter, Berlin, 1994 http://dx.doi.org/10.1515/9783110884586CrossrefGoogle Scholar

  • [5] Anastassiou G.A., Duman O., Towards Intelligent Modeling: Statistical Approximation Theory, Intell. Syst. Ref. Libr., 14, Springer, Berlin, 2011 http://dx.doi.org/10.1007/978-3-642-19826-7CrossrefGoogle Scholar

  • [6] Bardaro C., Boccuto A., Dimitriou X., Mantellini I., Modular filter convergence theorems for abstract sampling-type operators, Appl. Anal. (in press), DOI: 10.1080/00036811.2012.738480 CrossrefGoogle Scholar

  • [7] Bardaro C., Mantellini I., Multivariate moment type operators: approximation properties in Orlicz spaces, J. Math. Inequal., 2008, 2(2), 247–259 http://dx.doi.org/10.7153/jmi-02-22CrossrefGoogle Scholar

  • [8] Bardaro C., Mantellini I., A Korovkin theorem in multivariate modular function spaces, J. Funct. Spaces Appl., 2009, 7(2), 105–120 http://dx.doi.org/10.1155/2009/863153CrossrefGoogle Scholar

  • [9] Bardaro C., Musielak J., Vinti G., Nonlinear Integral Operators and Applications, De Gruyter Ser. Nonlinear Anal. Appl., 9, Walter de Gruyter, Berlin, 2003 http://dx.doi.org/10.1515/9783110199277CrossrefGoogle Scholar

  • [10] Belen C., Yildirim M., Statistical approximation in multivariate modular function spaces, Comment. Math., 2011, 51(1), 39–53 Google Scholar

  • [11] Boccuto A., Candeloro D., Integral and ideals in Riesz spaces, Inform. Sci., 2009, 179(17), 2891–2902 http://dx.doi.org/10.1016/j.ins.2008.11.001CrossrefGoogle Scholar

  • [12] Boccuto A., Dimitriou X., Modular filter convergence theorems for Urysohn integral operators and applications, Acta Math. Sinica, 2013, 29(6), 1055–1066 http://dx.doi.org/10.1007/s10114-013-1443-6CrossrefWeb of ScienceGoogle Scholar

  • [13] Boccuto A., Dimitriou X., Modular convergence theorems for integral operators in the context of filter exhaustiveness and applications, Mediterr. J. Math., 2013, 10(2), 823–842 http://dx.doi.org/10.1007/s00009-012-0199-zWeb of ScienceCrossrefGoogle Scholar

  • [14] Borsík J., Šalát T., On F-continuity of real functions, Tatra Mt. Math. Publ., 1993, 2, 37–42 Google Scholar

  • [15] Demirci K., I-limit superior and limit inferior, Math. Commun., 2001, 6(2), 165–172 Google Scholar

  • [16] Duman O., Özarslan M.A., Erkuş-Duman E., Rates of ideal convergence for approximation operators, Mediterr. J. Math., 2010, 7(1), 111–121 http://dx.doi.org/10.1007/s00009-010-0031-6Web of ScienceCrossrefGoogle Scholar

  • [17] Gadjiev A.D., Orhan C., Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 2002, 32(1), 129–138 http://dx.doi.org/10.1216/rmjm/1030539612CrossrefGoogle Scholar

  • [18] Karakuş S., Demirci K., Duman O., Statistical approximation by positive linear operators on modular spaces, Positivity, 2010, 14(2), 321–334 http://dx.doi.org/10.1007/s11117-009-0020-9CrossrefWeb of ScienceGoogle Scholar

  • [19] Katětov M., Product of filters, Comment. Math. Univ. Carolinae, 1968, 9(1), 173–189 Google Scholar

  • [20] Komisarski A., Pointwise I-convergence and I-convergence in measure of sequences of functions, J. Math. Anal. Appl., 2008, 340(2), 770–779 http://dx.doi.org/10.1016/j.jmaa.2007.09.016CrossrefGoogle Scholar

  • [21] Korovkin P.P., On convergence of linear positive operators in the spaces of continuous functions, Doklady Akad. Nauk SSSR (N.S.), 1953, 90, 961–964 (in Russian) Google Scholar

  • [22] Kostyrko P., Šalát T., Wilczynski W., I-convergence, Real Anal. Exchange, 2000/01, 26(2), 669–685 Google Scholar

  • [23] Kuratowski K., Topology I–II, Academic Press/PWN, New York-London/Warsaw, 1966/1968 Google Scholar

  • [24] Lahiri B.K., Das P., I and I*-convergence in topological spaces, Math. Bohem., 2005, 130(2), 153–160 Google Scholar

  • [25] Lorentz G.G., A contribution to the theory of divergent sequences, Acta Math., 1948, 80, 167–190 http://dx.doi.org/10.1007/BF02393648CrossrefGoogle Scholar

  • [26] Maligranda L., Korovkin theorem in symmetric spaces, Comment. Math. Prace Mat., 1987, 27(1), 135–140 Google Scholar

  • [27] Mantellini I., Generalized sampling operators in modular spaces, Comment. Math. Prace Mat., 1998, 38, 77–92 Google Scholar

  • [28] Musielak J., Orlicz Spaces and Modular Spaces, Lecture Notes in Math., 1034, Springer, Berlin, 1983 Google Scholar

About the article

Published Online: 2013-07-20

Published in Print: 2013-10-01


Citation Information: Open Mathematics, Volume 11, Issue 10, Pages 1774–1784, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0288-7.

Export Citation

© 2013 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Uğur Kadak
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018
[3]
Carlo Bardaro, Antonio Boccuto, Kamil Demirci, Ilaria Mantellini, and Sevda Orhan
Journal of Function Spaces, 2015, Volume 2015, Page 1
[4]
Antonio Boccuto and Xenofon Dimitriou
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 420
[5]
Sevda Orhan and Kamil Demirci
Positivity, 2015, Volume 19, Number 1, Page 23
[6]
Antonio Boccuto and Xenofon Dimitriou
Applied Mathematics and Computation, 2014, Volume 229, Page 214
[8]
Arash Ghorbanalizadeh and Yoshihiro Sawano
Positivity, 2014, Volume 18, Number 3, Page 585

Comments (0)

Please log in or register to comment.
Log in